# SDR GTIA2016112401672

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 18,204 hours, 8,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD RIGHT DOOR ASSIST BOTTLE NITROGEN CHARGE LOW. SERVICED R1 DOOR ASSIST BOTTLE WITH NITROGEN IAW AMM 52-10-00.
